| Model Number |
VTICMO12.6 (-17.0/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/23/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- health effect- clinical code: 4581- lens rotation.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.It was reported that the, "lens was too small and rotated" the lens was exchanged for a longer length lens and the problem resolved.Cause of the event was reported as patient related factor.